# SDR CA110815015

- Difficulty date: August 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 6,142 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 20322001061
- Condition: Cracked
- Location: Nlg
- Part time: 6,590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION THE NOSE GEAR FORK WAS FOUND CRACKED IN 4 LOCATIONS JUST FWD OF THE WHEEL FAIRING ATTACHEMENT SCREWS.  WHEEL FAIRING WERE NOT BEING USED AT THE TIME.  ALTHOUGH THESE FORKS ARE PRONE TO CRACKING, THIS ASSY IS 1 OF THE WORSE WE HAVE SEEN IN A WHILE.  NEW ASSY WAS INSTALLED.
